The article you requested is
Analysis of the QTc Interval During Olanzapine Treatment of Patients With Schizophrenia and Related Psychosis.
Background: There may be a temporal association between some antipsychotics and prolongation of the heart-rate-corrected QT interval (QTc) representing a delay in ventricular repolarization. QTc prolongation significantly exceeding normal intraindividual and interindividual variation may increase the risk of ventricular tachydysrhythmias, especially torsade de pointes, and therefore, sudden cardiac death.
Method: Electrocardiogram recordings obtained as part of the safety assessment of olanzapine in 4 controlled, randomized clinical trials (N = 2700) were analyzed. These analyses were conducted to characterize any change in QTc temporally associated with olanzapine, compared with placebo, haloperidol, and risperidone, in acutely psychotic patients (DSM-III-R and DSM-IV) and to characterize variability and temporal course of the QTc in this patient population. Changes from baseline to minimum and maximum QTc were tested for significance, and baseline to acute-phase endpoint change in mean QTc was tested for significance within treatments and for differences between olanzapine and comparators. The possibility of a linear relationship between dose of olanzapine and mean change in QTc, as well as incidence of treatment-emergent prolongation of QTc (change from < 430 msec at baseline to >= 430 msec at endpoint), was tested.
Results: The incidence of maximum QTc >= 450 msec during treatment was approximately equal to the incidence of QTc >= 450 msec at baseline.
Conclusion: Results of these analyses suggest that olanzapine, as therapeutically administered to patients with schizophrenia and related psychoses, does not contribute to QTc prolongation resulting in potentially fatal ventricular arrhythmias.